# SDR AALA20001843

- Difficulty date: November 5, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N223AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49173
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 2608891
- Part serial: BC0254
- Condition: Leaking
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SAN - FLT 861 - EN ROUTE ORD-SAN, ON DESCENT DETECTED RIGHT HYDRAULCI SYSTEM QUANTITY ZERO.  LANDED SAN WITHOUT FURTHER INCIDENT.  REPLACED NR 2 SIDE BRAKES.  SERVICED HYDRAULIC SYSTEM.  PERFORMED CHECKS ON ENTIRE AIRCRAFT RIGHT SIDE SYSTEM.  NO LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
